U.S. doctors online nowAsk doctors free
CA
A 38-year-old member asked:

If a person stops taking femara (letrozole) cold turkey, what are the withdrawal symptoms?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 53 years experience
Few: Femara (letrozole) blocks the formation of estrogen. You will therefore start remaking this hormone. You actually will have a decrease in the effects of the Femara (letrozole) which are joint pain, hot flashes, fatigue and generalized dryness. Most of these will disappear and the increased new estrogen will make you feel better.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Wartenberg
A Verified Doctoranswered
Addiction Medicine 50 years experience
None: Never heard of any, have looked up the prescribing information and none is mentioned. This medication is not tapered, it is just stopped when it is not needed or is causing problems.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 41-year-old female asked:
How effective is femara (letrozole) drug instead of chemotherapy in a person with low platelets?
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
Taking letrozole (femara) to help conceive... Bad side effects?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
Will I get a period after taking femara (letrozole) even if I don ovulate?
1 doctor answer1 doctor weighed in
A 58-year-old female asked:
I, m taking tranzadone for insomnia due to femara (letrozole). Any opinion?
2 doctor answers5 doctors weighed in
A 55-year-old female asked:
Does metformin cause joint pain or could it be the femara (letrozole) i started taking in jan 2014?
1 doctor answer4 doctors weighed in
Last updated May 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.